# SDR 00FDEA00352

- Difficulty date: May 22, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 37,805 hours, 15,852 cycles
- Engine: Ge CF680A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 2 ENGINE REDUCED TO IDLE WOULD NOT RESPOND TO THROTTLE MOVEMENT.
